# SDR 2007FA0000959

- Difficulty date: October 2, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N354PM
- Make and model: Lear 35LEAR
- Aircraft serial: 015
- Engine: Garrtt TFE73122B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 30708507
- Part serial: 310049
- Condition: Failed
- Location: Rt Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FAILED ON TAKEOFF ROLL JUST BEFORE 80 KNTS IAS.  AIRCRAFT WAS STILL ON GROUND.  FUEL PUMP, FAILED TO PUMP FUEL.  (K)
